Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login
Visit old site
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 707

  Article Access Statistics

Year : 2012 | Volume:  4 | Issue Number:  4 | Page:  185-189

ORIGINAL ARTICLE

Pattern of angiotensin-converting enzyme inhibitors induced adverse drug reactions in South Indian teaching hospital
Mateti Uday Venkat, Nekkanti Haritha, Vilakkathala Rajesh, Rajakannan Thiyagu, Mallayasamy Surulivelrajan, Ramachandran Padmakumar

Number of times this article was viewed 2119
Number of times this article has been printed  from the site 108
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0
Feedback
Subscribe
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal